# SDR SWAA2021010635792

- Difficulty date: November 30, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255; RBL 4-LBL 14; WL 207.54.  REPAIRED FLIGHT DECK FLOOR BS 255 RBL4-LBL14 WL 207.54, PER EA 1-A53-33179 REV 1; SRM 53-10-51-1A-1; MM 25-11-02; MM 53-14-07; MM 20-60-07 AND SRM 51-40-02.
